IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 5

All articles in this issue are freely accessible.

Extender-based Radin forcing
Carmi Merimovich.
Trans. Amer. Math. Soc. 355 (2003), 1729-1772
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953523
Castelnuovo-Mumford regularity and extended degree
Maria Evelina Rossi, Ngô Viêt Trung and Giuseppe Valla.
Trans. Amer. Math. Soc. 355 (2003), 1773-1786
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953524
On a problem of W. J. LeVeque concerning metric diophantine approximation
Michael Fuchs.
Trans. Amer. Math. Soc. 355 (2003), 1787-1801
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953525
Cyclotomic units and Stickelberger ideals of global function fields
Jaehyun Ahn, Sunghan Bae and Hwanyup Jung.
Trans. Amer. Math. Soc. 355 (2003), 1803-1818
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953526
Humbert surfaces and the Kummer plane
Christina Birkenhake and Hannes Wilhelm.
Trans. Amer. Math. Soc. 355 (2003), 1819-1841
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953527
The stringy E-function of the moduli space of rank 2 bundles over a Riemann surface of genus 3
Young-Hoon Kiem.
Trans. Amer. Math. Soc. 355 (2003), 1843-1856
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953528
Hyperbolic $2$-spheres with conical singularities, accessory parameters and Kähler metrics on ${\mathcal{M}}_{0,n}$
Leon Takhtajan and Peter Zograf.
Trans. Amer. Math. Soc. 355 (2003), 1857-1867
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953529
Steenrod operations in Chow theory
Patrick Brosnan.
Trans. Amer. Math. Soc. 355 (2003), 1869-1903
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953530
Mappings of finite distortion: The sharp modulus of continuity
Pekka Koskela and Jani Onninen.
Trans. Amer. Math. Soc. 355 (2003), 1905-1920
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953531
Holomorphic extensions from open families of circles
Josip Globevnik.
Trans. Amer. Math. Soc. 355 (2003), 1921-1931
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953532
Ricci flatness of asymptotically locally Euclidean metrics
Lei Ni, Yuguang Shi and Luen-Fai Tam.
Trans. Amer. Math. Soc. 355 (2003), 1933-1959
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953533
Potential theory on Lipschitz domains in Riemannian manifolds: The case of Dini metric tensors
Marius Mitrea and Michael Taylor.
Trans. Amer. Math. Soc. 355 (2003), 1961-1985
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953534
Metric character of Hamilton–Jacobi equations
Antonio Siconolfi.
Trans. Amer. Math. Soc. 355 (2003), 1987-2009
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953535
Functorial Hodge identities and quantization
M. J. Slupinski.
Trans. Amer. Math. Soc. 355 (2003), 2011-2046
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953536
Non-solvability for a class of left-invariant second-order differential operators on the Heisenberg group
Detlef Müller and Marco M. Peloso.
Trans. Amer. Math. Soc. 355 (2003), 2047-2064
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953537
Heat kernels on metric measure spaces and an application to semilinear elliptic equations
Alexander Grigor'yan, Jiaxin Hu and Ka-Sing Lau.
Trans. Amer. Math. Soc. 355 (2003), 2065-2095
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1953538
A black-box group algorithm for recognizing finite symmetric and alternating groups, I
Robert Beals, Charles R. Leedham-Green, Alice C. Niemeyer, Cheryl E. Praeger and Ákos Seress.
Trans. Amer. Math. Soc. 355 (2003), 2097-2113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953539
Oscillation and variation for singular integrals in higher dimensions
James T. Campbell, Roger L. Jones, Karin Reinhold and Máté Wierdl.
Trans. Amer. Math. Soc. 355 (2003), 2115-2137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953540
Local power series quotients of commutative Banach and Fréchet algebras
Marc P. Thomas.
Trans. Amer. Math. Soc. 355 (2003), 2139-2160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1953541
American Mathematical Society